| Model Number |
977D260 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The healthcare provider reported via the manufacturer representative that the lead and guidewire were bent in new packaging.The package looked normal with no exterior damage.A new lead was opened to replace the bent one and the issue was resolved at the time of the report.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.